JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REGULAR ENDOMORPHISM RINGS OF PROJECTIVE MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 4,  2008, pp.617-629
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.4.617
 Title & Authors
REGULAR ENDOMORPHISM RINGS OF PROJECTIVE MODULES
Kim, Ju-Young; Kim, Su-Nah; Bae, Soon-Sook;
  PDF(new window)
 Abstract
In this paper, the authors have found an equivalent condition of the endomorphism ring End(M) of a projective module M being von Neumann regular(Theorem 1.14) and found an equivalent condition of any associative ring R being von Neumann regular (Theorem 1.13).
 Keywords
semiprimitive;openly semiprimitive;maximal open submodule;subdirect product;
 Language
English
 Cited by
 References
1.
S. Lang, Linear Algebra, Forth Printing 1969, Addison-Wesley Publishing Company, 1966.

2.
I.N.Herstein, Noncommutative rings. The Math. Assoc. of America, 1968.

3.
Roger Ware. Endomorphism Rings of Projective Modules. Trans. of the AMS 55(1971), 233-256.

4.
J. Zelmanowitz, Regular Modules, Trans. of the AMS 163 (1972), 341-355. crossref(new window)

5.
Frank W. Anderson and Kent R.Fuller, Rings ond Categories of Modules, New York : Spring Verlag. 1973.

6.
Joachim Lambek, Lecture on Rings and Modules, Chelsea Publ. Comp. New York, 1976.

7.
V. P. Camillo and K. R. Fuller, Rings whose faithful modules and flat over their endomorphism rings. Arch. Math. 27 (1976), 522-525. crossref(new window)

8.
Joseph J. Rotman. An introduction to homological Algebra, Academic Press. Inc., 1979.

9.
S.-S. Bae. On Reject oj Subdirect Product, Collection of thesis, Kyungnam University 14 (1987), 7-10.

10.
S.-S, Bae, Generalized Schur's Lemmas, Journal of Graduate School. Kyungnam University 16 No. 2 (2001), 7-11.

11.
S.-S. Bae. Openly Semiprimitive Projective Modules, Commun. Korean Math. Soc. 19(2004), 619-637. crossref(new window)